# SDR 2002UALA01579

- Difficulty date: October 11, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 42,241 hours, 6,911 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION FORWARD EQUIPMENT SMOKE EICAS MESSAGE AND OVERHEAD SMOKE LIGHT ON. SUPPLEMENTAL DATA UPDATE CAUSE:  NO SIGNS OF SMOKE OR HEAT WERE REPORTED TO SUGGEST A SMOKE OR HEAT CONDITION  EXISTED.  NO PREVIOUS HISTORY IN AMIS PRIOR TO  RETURN TO FIELD OR AFTER DETECTOR (TS164) REPLACEMENT IN IADMM 12 OCT 02.  CORRECTIVE ACTION: IADMM MECHANIC REPLACED EE COOLING SMOKE DETECTOR AND GROUND CHECK WAS NORMAL.  NO FURTHER CHRONICS IN AMIS.
